# SDR CA110413003

- Difficulty date: March 23, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 208B
- Engine: Pwa PT6A114A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, C

## Discrepancy

(CAN) ABORTED T/O, SINGLE ENGINE, AFTER APPLYING T/O POWER, THE PILOT NOTICED THAT THE ENGINE KEPT ACCELERATING.  THE THROTTLE WAS RETARDED TO NO AVAIL.  THE T/O WAS ABORTED AND THE ENGINE SHUTDOWN. TROUBLESHOOTING LED TO THE REPLACEMENT OF THE FUEL CONTROL UNIT BEFORE THE ACFT WAS RETURNED TO SERVICE.  MFG HAS REQUESTED THAT THE FCU BE SENT TO PLT 5 FOR INVESTIGATION.
